A 27-year-old female asked:
Disclaimer

mirena (levonorgestrel) taken out in october, normal period november december. last 3 months no period with sharp pain in pelvic and abdomen along with bloating,gas.

1 doctor answer
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
First stop PG test: Your first order of business if you have been sexually active is to do a pregnancy test. If negative, a GYN MD visit will sort out the causes of pelvic pain.
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Anne Phelan-adams
Specializes in Family Medicine
No, not medically!: Most of your symptoms are attributable to the hormone levonorgestrel (a synthetic progesterone) in your Mirena IUD. Now, if your co-worker is partic ... Read More
1
1 thank
A 23-year-old female asked:
Dr. William Schmidt
53 years experience Internal Medicine
Plan B: Plan "B" should be taken as soon as possible after sex. Your timing is good. As for mirena (levonorgestrel) it is a hormone releasing IUD. When first ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Piyush Tiwari
21 years experience Gastroenterology
Fermentation: Most likely your symptoms are combination of nature of food consumed (gas producing foods), nature of bacterial colony in the intestine (like bacteria ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Warren Wolfe
57 years experience Family Medicine
Need more info: Your complaint is significant and need a full exam and perhaps an ultrasound study of your lower abdomen. Please make an appointment with your OB/GYN ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month